# SDR SIMA20140224010

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 10,000 hours, 6,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR PIN STUCK, HAD DIFFICULTY OPENING, RT PIN LOOKING FROM OUTSIDE, IN.  CLEANED & LUBED AFT HANDRAIL PIN AS REQUIRED.
